Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Shahar Kovalsky    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Aigerman, N; Kovalsky, SZ; Lipman, Y, Spherical orbifold tutte embeddings, ACM Transactions on Graphics, vol. 36 no. 4 (July, 2017), pp. 1-13 [doi]
  2. Shtengel, A; Poranne, R; Sorkine-Hornung, O; Kovalsky, SZ; Lipman, Y, Geometric optimization via composite majorization, ACM Transactions on Graphics, vol. 36 no. 4 (July, 2017), pp. 1-11 [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320